Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Do Noriday tablets have any side-effects ?

my wife was prescribed noriday even though we have no sex She now stays in bed up to 22 hours a day in bed when she is home.She says it was for her acne is this possible? a I have found nothing on the internet to support this only that it can cause acne.
Mon, 16 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,   ,   ,  
Medical Topics ,   ,  
Dermatologist 's  Response
Hi....dear user.,
Thanks for choosing HCM.,
Noriday tablets .....are a type of hormonal contraceptive....
commonly known as the 'mini pill' or progestogen-only pill (POP).....
They contain the active ingredient norethisterone....,
which is a synthetic progestogen.....,
similar to the natural progestogens......
The main sideeffects are.........Changes in menstrual bleeding, eg irregular bleeding...,
or sometimes stopping of bleeding....,
"Changes in sex drive ".Medicines and their possible side effects....,
It can affect individual people in different ways. ...,
The following are some of the side effects......,
that are known to be associated with this medicine...,
. Just because a side effect is stated here...,
it does not mean that all people using this medicine will experience that or any side effect.
Being hormonal drug ...no doubt it is comedogenic...produces ACNE...ok ...good luck
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
It is Prescribed for Contraception, Heavy Menstrual Bleeding, Endometriosis or Postponement of Menstruation.
The exact cause has to be ruled out, Kindly get her examined by a Gynecologist.

Good Luck.
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
it seems both of you need counselling
discuss among yourselves the problems freely and try to find out ways to improve conjugal life
if no such problem take your wife to physician and get a thorough check up to find out the problem with your wife
it is surely not normal to be in bed for 22hrs for a healthy woman
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was in cerazette for four month. The first three months were fine. No bleeding at all. Then in the fourth month I bled for two weeks so I went to the doctor and he have me noriday. I m still bleeding and it s been three weeks now. I ve take noriday for four days. When will the bleeding stop? I m going on holiday tomorrow and don t want to be bleeding!!!!!

doctor1 MD

Does the tablet cetirizine (usuall taken for allergy) affects kidneys or any other organs ?

doctor1 MD

i jst strted taken a multi vitamin 4 dieters a couple days ago i drink alot of water but mi ive noticed mi pee has been green ever since i strtd taken the pills

Recent questions on  Acne

doctor1 MD

I had c5 c6 disc replacement surgery three mths ago. ring finger and pinkie are still numb and now the back of neck is and under my chin. Well about three weeks ago i started i got pumps all over my neck and head looked like acne, then on my face and chest ( i dont usally have acne problems) skin became itchy then my eyes became red and itch, headache behind the eye and pressure on the face. i thought i was having allergies. went to dr. they gave me meds. for URI and had fluid on my ear. well i had an allergic reaction they think. i got flushed itchier then before it actually look like i had a stroke on one side of my face.(i took a pic) high blood pressure. well they took me off the antobic and put me on a steriod three days into it i got hot flushes again high blood pressure (148/100) i usually have low blood pressure(110/76) rash . my hands are swollen feel stiff and tight. My whole body feels like i have the flu i feel like i am even having a lil trouble breathing. well i went to bed woke up yesterday with my jaw hurting and stiff on the side i was having the fluid on. so i made some more dr appts. went to eye dr who discover i had just a little pressure on my eyes and thought i should go back to my neuro who i called and is not taking any appts until tuesday!!!! Oh did i mention i am nauesa and sick to my stomach and having kidney stone problems. Any way the neuro nurse on the phone did tell me that the sythoms i was having didnt have anything to do wit the surgery it sound like sinus. well my ent is who had gave me antic. for uri. Well i made an appt back at the ent where this time they did an xray to look for infection. Well there was no infection and fluid was gone off my ear. I have sinus pressure in my face ears behind my eyes iam nausea, i have these lil strawberry freckles they keep appearing on my skin not mention i had geographic tounge. I am going crazy i know something is not right. ( my medical history is i have a cyst on my pineal gland which they think has been there since birth, i have had lapor.surgery very ovarian cyst, had my uvla removed for a cyst tumor that was on it. I get kidney stones on and off. I have had a polp removed off my colon and they discovered i have lymphstic colititis.) I feel like i am always sick. I am 34 years old my blood pressure rifgt now is 108/73 pulse 89 and sugar 65. I am sure i left a lot of stuff off but does anything i have said raise a red flag for you!!

doctor1 MD

hello i had a question about this product that i would like to try its the derma e scar gel the ingredient are Water (Aqua), Allium Cepa (Onion) Bulb Extract, Glycerin, Allantoin, Panthenol, Carbomer 940, Beta-Alanine, Phenoxyethanol, Ethylhexylglycerin, Potassium Sorbate, Natural and Fragrant Oils the other one is the derma e tea tree and e antiseptic creme the ingredients are Water (Aqua), Melaleuca Alternifolia (Tea Tree) Leaf Oil, Carthamus Tinctorius (Safflower) Seed Oil, Stearic Acid, Glyceryl Stearate, Glyceryl Stearate SE, Glyceryl Stearate Citrate, Polysorbate, Cetyl Alcohol, Tocopheryl Acetate (Vitamin E), Glycerin, Allantoin, Panthenol, Xanthan Gum, Prunus Amygdalus Dulcis (Sweet Almond) Oil, Persea Gratissima (Avocado) Oil, Organic Chamomilla Recutita (Matricaria) Flower Extract* (.1%), Sesamum Indicum (Sesame) Seed Oil, Equisetum Arvense (Horsetail) Extract, Cetearyl Glucoside, Organic Aloe Barbadensis Leaf Extract* (.1%), Phenoxyethanol, Ethylhexylglycerin just wondering if i can use them on my face due to acne and acne scarring while breastfeeding thanks.

doctor1 MD

Hi I am a 24 year old male who suffers from an overactive bladder problem.I have had this problem for 4 and a half years and cannot find a cure to stop the frequent urination at night besides medication ( Xatral ). I have previously been on 2 full courses of Roaccutane ( acne and skin problems ) and wonder if it might have caused the problem. Can anyone recommend a solution to my problem ( natural ) because I need to sort this out soon.

doctor1 MD

Hi, I have been having problems with constipation, hair thinning, bloating, and white spots in my stool for some time now. A blood test showed that my TSH level was elevated at 6.3. Now I have had bouts of diarrhea, and constipation again. There are always white spots in my stool. I am also having break outs of acne on my face...I am a 19 year old female. I am also burping constantly and having pain in my chest and a burning sensation in my chest. Also, underneath my left rib I have had a throbbing kind of pain. I had two cases of what we thought to be food poisoning this past summer where I was puking uncontrollably for a day.

doctor1 MD

I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package. When I opened it, I found included a tube of Tretinoin , which I don't remember my dermatologist...

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild acne in my cheeks the past 2 months. I wanted to know what are the disadvantages of this product as I...

doctor1 MD

acne prone skin but very mild.